# SDR SIMA20141203002

- Difficulty date: December 3, 2014
- Submitted: December 8, 2014
- Operation: Air carrier
- Aircraft: N616AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145092
- Aircraft time: 37,493 hours, 34,159 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Drive Unit
- Condition: Failed
- Location: Te Flaps
- Stage of operation: AP
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PASSING THRU FL 200 BLUE ADVISORY FLAP LOW SPEED MSG ON EICAS.  WHEN MAKING FINAL APPROACH & SELECTING FLAPS 9 STILL HAD FLAPS 0 INDICATING ON EICAS.  RMU SHOWED FLAPS 9 & IT COULD BE FELT IN A/C CONTROLS.  FLAPS WERE EXTENDED TO 22 WITH A VISUAL INSPECTION THAT THEY WERE IN CORRECT POSITION, NO FLAP FAIL MESSAGE PRESENTED.  FOUND CHANNEL NR 1 INOPERATIVE.   REPLACED THE FLAP POWER DRIVE UNIT IAW AMM 27-53-04.ACCOMPLISHED FLAP ZERO DEGREE RIGGING IAW AMM 27-53-04. FLAP SYSTEM OPS CHECKED GOOD.
